BibTeX record journals/dm/DonovanDGGL10

download as .bib file

@article{DBLP:journals/dm/DonovanDGGL10,
  author    = {Diane M. Donovan and
               Ales Dr{\'{a}}pal and
               Mike J. Grannell and
               Terry S. Griggs and
               James G. Lefevre},
  title     = {Quarter-regular biembeddings of Latin squares},
  journal   = {Discrete Mathematics},
  volume    = {310},
  number    = {4},
  pages     = {692--699},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.disc.2009.08.020},
  doi       = {10.1016/j.disc.2009.08.020},
  timestamp = {Sat, 19 Oct 2019 19:58:13 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/DonovanDGGL10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics